MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) proclaim¿ scs family, proclaim¿ drg therapy and infinity¿ dbs systems surgery mode advisory notice issued by abbott on 02 april 2026.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
It was reported during an i&d procedure, the ipg became inoperable.As a result, the ipg was explanted and replaced to address the issue.Therapy was restored post-op.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25435778
Report Number1627487-2026-08254
Device Sequence Number10335685
Product Code MHY
UDI-Device Identifier05415067020260
UDI-Public(01)05415067020260(10)T00005696(17)250910
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Notification,Recall
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberT00005696
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-04/02/26-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS BURR HOLE CAP; DBS EXTENSION 2X; DBS LEAD; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG